Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: im very bad atm, seroquel i get attacks from it Jeroen

Posted by SLS on March 15, 2005, at 19:57:55

In reply to im very bad atm, seroquel i get attacks from it, posted by Jeroen on March 15, 2005, at 18:32:48

> im very bad atm, seroquel i get attacks from it
>
> im getting loss of control of muscles, look like epilepsy or something
>
>
> i gain LOT of weight on zyprexa and i feel bad on this drug


You just started it.

Ask your doctor about Klonopin to be used in combination with an antpsychotic.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:441667
URL: http://www.dr-bob.org/babble/20050312/msgs/471489.html